# SDR IPXA2024021640437

- Difficulty date: February 13, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 64,329 hours, 21,345 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Part number: UNKNOWN
- Condition: False Indication
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LOWERING THE GEAR ON FINAL APPROACH. NOSE GEAR FAILED TO INDICATE GREEN AND GEAR DISAGREE LIGHT ILLUMINATED. AFTER ALT GEAR EXTENSION RESULTED IN SAFE GEAR INDICATING NORMAL LDG ++ REF FIM TASK 29-11FAULT TREE814 AND FIM TASK 29-11FAULT TREE 841, ADP OPS CHECKED WAS SATIS. DMI IS CLOSED AND DMI PLACARD HAS BEEN REMOVED. DMP IS REVERSED.
